Publications of the Geometric Analysis and Gravitation Division

Journal Article (2)

  1. 1.
    Huisken, G.: Ricci deformation of the metric on a Riemannian manifold. Journal of Differential Geometry 21 (1), pp. 47 - 62 (1985)
  2. 2.
    Huisken, G.: Capillary surfaces over obstacles. Pacific Journal of Mathematics 117 (1), pp. 121 - 141 (1985)

Proceedings (1)

  1. 3.
    C1,1-regularity of solutions to variational inequalities (Proceedings of the Centre for Mathematical Analysis, 5). Miniconference on Operator Theory and PDEs, Canberra, July 21, 1983 - July 22, 1983. Australian National University, Canberra (1985)

Thesis - Habilitation (1)

  1. 4.
    Huisken, G.: Hypersurfaces in Riemannian manifolds moving by their mean curvature. Habilitation, 60 pp., Universität Heidelberg, Heidelberg, Germany (1985)
 
loading content